# SDR GTIA040722

- Difficulty date: August 16, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833605
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA - FLT 779 - FOUND LEFT MAIN GEAR UNSAFE LIGHT CAME ON AND STAYED ON IN FLIGHT.  FOLLOW QRH PROCEDURES CONT TO FLL AT .700 MACH.  REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.  (M)
